# SDR WX0A073242

- Difficulty date: April 5, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N336NV
- Make and model: Airbus A319-111
- Aircraft serial: 2176
- Aircraft time: 35,986 hours, 24,692 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER PARKING, DOOR SLIDE WAS ACCIDENTALLY DEPLOYED.  R & R THE DOOR SLIDE ASSY.
